# SDR QXEA200600223

- Difficulty date: December 7, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: CC670382385
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - GALLEY SERV DOOR MECH HOUSING CRACKED IPC 52-41-03-01-A01 TR 52-0109.  HOUSING ASSY REMOVED IAW CRJ 700 AMM 52-41-03-000-801-A01.  BUSHINGS FOR INNER LEVER, LATCH CRANK AND VENT CRANK TRANSFERED TO NEW HOUSING P/N CC670-38238-5 IAW CRJ 700 AMM TASK 20-31-00-400-801-A01 PG 404.  LATCH CRANK AND VENT CRANK REINSTALLED ACTUATOR SHAFT BRG TRANSFERED OVER.  NEW MECH HOUSING P/N CC670-38238-1 HI-LITE INSTALLED IAW CRJ 700 SRM 51-42-21-001-001-A01 P.8 PARA 8C. DETENT ASSY INSTALLED IAW CRJ 700 AMM TASK 52-41-02-400-803-A01, UPLOCK BELL CRANK INSTALLED WITH NEW COLLAR P/N B0206011DV8 AND LATCH AND VENT RODS CONNECTION TO CRACKS, COMPLATE AND ANTENNA HANDLE INSTALLING IAW CRJ 700 AMM TASK 52-41-03-400-801-A01 PG 4
